zoloft withdrawl and itching

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

survivor777
New Member


Date Joined Jan 2006
Total Posts : 3
   Posted 1/1/2006 4:17 AM (GMT -6)   
confused  let me be begin by a little history... i began zoloft on my doctors advice for anexity and not sleeping.  My husband had been injured in the war in 2003, and my family and i were going through alot.  Anyway, in these 2 years i have gained alot of weight, so i asked my doc to take me off this med.  i was at a 200 mg dose, and he cut my dose in half for 5 days, and then in half again.  by the time i hit 50 mg i was having the most terrible withdrawl symptoms, nausea, dizzy.. etc.  now, though , i am having ITCHING , like all over itching.  is this from the med withdrawl? anyone else experience this.  I cant find it on the web i have searched.  any help or advice would be appreciated.

Attilio
New Member


Date Joined Aug 2005
Total Posts : 4
   Posted 1/5/2006 6:14 PM (GMT -6)   
Hey Survivor,

I am 17 male, and i am currently on Zoloft for depression, I have had some bumps in my highschool years and it has sent me into a spiral down condition, almost seems like it just keeps getting worse.

For me its hard to take medication, just becuase i have a fear i might become very dependant on it. And with that i sometiems start not taking it for a week at a time, almost stopping cold turkey. I have expeirenced withdrawal symptoms aswell, Insomnia, Nausea dizzieness and spacieness not to mention just deeper depression.

They have me on xanax for anexity which i only take one when i feel like i need to, but the last couple of days i have been having trouble with how i have been feeling. For Advice or Help i guess all i could say is that withdrawal symptoms are for me aswell, as for the itching, i believe i have heard something about that but i do not Itch alot due to the medicine. Im sorry i have not helped much,

Best of luck to you and your family

Jason

survivor777
New Member


Date Joined Jan 2006
Total Posts : 3
   Posted 1/6/2006 1:07 AM (GMT -6)   

jason, thanks for your reply....

just sometimes when ur going through these things , it is better to know your not alone

God bless

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, July 28, 2014 7:16 AM (GMT -6)
There are a total of 2,181,284 posts in 242,567 threads.
View Active Threads


Who's Online
This forum has 153759 registered members. Please welcome our newest member, erylove.
417 Guest(s), 17 Registered Member(s) are currently online.  Details
upjo, Tangies, tickbite666, AmyReneeMom, Guardian7, malaika, UserANONYMOUS, Ten10, Judy2, laila374, RMclernon, Pluot, dennis h, bananagirl, UCwhat?, Sibby, popcornellie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer